# SDR USAASB97313

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE FORWARD CENTER AISLE EMERGENCY LIGHT INOP IN THE CABIN.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
